Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 80, Number 1

All articles in this issue are freely accessible.

Exact categories and duality
D. A. Buchsbaum.
Trans. Amer. Math. Soc. 80 (1955), 1-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074407
Automorphisms of the symplectic modular group
Irving Reiner.
Trans. Amer. Math. Soc. 80 (1955), 35-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073603
Some functional equations in the theory of dynamic programming. I. Functions of points and point transformations
R. Bellman.
Trans. Amer. Math. Soc. 80 (1955), 51-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074692
A class of affinely connected spaces
Hsien-Chung Wang and Kentaro Yano.
Trans. Amer. Math. Soc. 80 (1955), 72-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073254
On the asymptotic forms of the solutions of ordinary linear differential equations of the third order in a region containing a turning point
Rudolph E. Langer.
Trans. Amer. Math. Soc. 80 (1955), 93-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073009
Some theorems about the Riesz fractional integral
Nicolaas du Plessis.
Trans. Amer. Math. Soc. 80 (1955), 124-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086938
Restricted Lie algebras and simple associative algebras of characteristic $p$
G. Hochschild.
Trans. Amer. Math. Soc. 80 (1955), 135-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072428
Some theorems on holonomy groups of Riemannian manifolds
Shigeo Sasaki and Morikuni Goto.
Trans. Amer. Math. Soc. 80 (1955), 148-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074872
Complex nonoscillation theorems and criteria of univalence
Binyamin Schwarz.
Trans. Amer. Math. Soc. 80 (1955), 159-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073038
Monomial groups
Ralph B. Crousch.
Trans. Amer. Math. Soc. 80 (1955), 187-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072876
A probability approach to the heat equation
J. L. Doob.
Trans. Amer. Math. Soc. 80 (1955), 216-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079376
American Mathematical Society